# SDR SWAA2020021214296

- Difficulty date: January 28, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CLIP CRACKED AT BS. 500H, STR. 26R. / R&R BAFFLE CLIP IAW SRM AND DWG.
